# SDR SIMA20131217001

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 24,637 hours, 20,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RT OVERWING EMERGENCY LIGHTS ARE INOPERATIVE.  R & R NR 4 EMERGENCY BATTERY CHARGER IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD IAW WC 33-700-19.
